# SDR ASAA2014121409945

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 26,874 hours, 8,263 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16YP41
- Condition: Failed
- Location: Flt Control
- Part time: 26,867 hours, 8,259 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLIGHT DIRECTOR LIGHT ON AUTOPILOT PANEL INOPERATIVE, FD, FLAG ON CAPT ADI.  CB P-18 D-1, WARN LIGHT (BAT), POPPED.  ACFT GROUNDED.  REPLACED FCC A COMPUTER, COMPUTER DEAD,  REF MM 22-11-33-400-801.  SOFTWARE CHECK GOOD IAW SAME IAW MM 20-60-01 CIRCUIT BREAKER, WARN LIGHT, BAT,  RESET.  ALL REQUIRED LWMP TESTS PERFORMED REF MM 22-11-33/401, 22-11-00/201, BITE GRP 35, 49, LAND VERIFY, HGS TEST REF SMM 34-36-00. ALL PASSED. GROUND VERIFICATION GOOD. LWMP CAT STATUS REMAINS CATIIIA AUTOLAND/HGS QUALIFIED, PLACARD SCREW VERIFIED SAME.
